Since i started taking mirtazapine my teeth have started to break.
Sorry but there are many medications that can have that effect. If a side effect is a dry mouth, I believe there should be warnings about dental care. The dry mouth allows for a change in mouth pH from alkaline to acid and the first bands of decay start just below gum level. Once that layer of enamel has gone, teeth just start splintering and falling apart. In my case I had teeth fall apart after eating a Mcdonalds quarter pounder. You can buy an artificial saliva replacement (Biotin in AU). Sadly, by the time you realise you need it, it's usually too late for your teeth. I can only speak for myself as I can't refer you to offsite resources
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2011 • 11 answers
Posted 12 Mar 2013 • 2 answers
Posted 29 Dec 2015 • 0 answers
Tooth Decay - My teeth are coming out and decaying I started taking baclofen since 2012 now my teeth
Posted 12 Nov 2016 • 0 answers
Posted 12 Jan 2017 • 0 answers